A new modification to homotopy perturbation method for solving Schlömilch’s integral equation. (English) Zbl 1415.65279

Summary: In this study we introduce a modification to the homotopy perturbation method to solve Schlömilch’s integral equations. As a result of this modification, we obtain solutions for various kinds of Schlömilch’s integral equations, including the linear, nonlinear, and generalized Schlömilch’s integral equations. The solutions are represented by the well-known gamma function. Illustrative examples are provided to show the simplicity and applicability of the proposed algorithm.


65R20 Numerical methods for integral equations
Full Text: Link


[1] H. Unz, Schlömilch’s integral equation, Journal of Atmospheric and Terrestrial Physics, 25(2) (1963) 101-102.
[2] H. Unz, Schlömilch’s integral equation for oblique incidence, Journal of Atmospheric and Terrestrial Physics, 28(3) (1966) 315-316.
[3] P.J.D. Gething, R. G. Maliphant, Unz’s application of Schlomilch’s integral equation to oblique incidence observa
[4] L. Bougoffa, M. Al-Haqbani, R. C. Rach, A convenient technique for solving integral equations of the first kind by the Adomian decomposition method, Kybernetes, 41(1/2) (2012) 145-156. · Zbl 1511.65145
[5] A.M. Wazwaz, Solving Schlà ˝umilch’s integral equation by the Regularization-Adomian method, Rom. Journ. Phys. 60(1-2) (2015) 56-71.
[6] S.S. De, B. K. Sarkar, M. Mal, M. De, B. G. Adhikari, On Schlomilch’s integral equation for the ionospheric plasma, Japanese Journal of Applied Physics, 33(1-7A) (1994) 4154-4156.
[7] P. Kourosh, M. Delkhosh, Solving the nonlinear Schlomilch’s integral equation arising in ionospheric problems, Afr. Mat. 28(3) (2017) 459-480. · Zbl 1365.86005
[8] A. Altürk, On the solutions of Schlomilch’s integral equations, CBU Journal of Science, 13(3) (2017) In press. · Zbl 1415.65279
[9] A. Altürk, The Regularization-Homotopy Method for the Two-Dimensional Fredholm Integral Equations of the First Kind, Mathematical and Computational Applications, 21(2) (2016) 9. · Zbl 1404.44009
[10] A. Altürk, Numerical solution of linear and nonlinear Fredholm integral equations by using weighted mean-value theorem. Springerplus, 5(1):1962, 2016. · Zbl 1404.44009
[11] A. Golbabai, B. Keremati, Modified homotopy perturbation method for solving Fredholm integral equations, Chaos, Solitons and Fractals, 37 (2008) 1528-1537. · Zbl 1142.65465
[12] A. Rajabi, D.D. Ganji, H. Taherian, Application of homotopy perturbation method in nonlinear heat conduction and convection equations, Physics Letters A, 360(4-5) (2007) 570-573. · Zbl 1236.65059
[13] A. Fereidoon, H. Yaghoobi, M. Davoudabadi, Application of the homotopy perturbation method for solving the foam drainage equation, International Journal of Differential Equations, Article ID 864023 (2011) doi:10.1155/2011/864023. · Zbl 1235.35014
[14] A. Mallik, R. Ranjan, R. Das, Application of homotopy perturbation method and inverse prediction of thermal parameters for an annular fin subjected to thermal load, Journal of Thermal Stresses, 39(3) (2016) 298-313.
[15] S. Gupta, D. Kumar, J. Singh, Application of He’s homotopy perturbation method for solving nonlinear wave-like equations with variable coefficients, Int. J. of Adv. in Appl. Math and Mech., 1(2) (2013) 65-79. · Zbl 1360.35115
[16] H. K. Jassim, Homotopy perturbation algorithm using Laplace transform for Newell-Whitehead-Segel equation, Int. J. of Adv. in Appl. Math and Mech., 2(4) (2015) 8-12. · Zbl 1359.65226
[17] S. Pathak, T. Singh, The solution of non-linear problem arising in infiltration phenomenon in unsaturated soil by optimal homotopy analysis method, Int. J. of Adv. in Appl. Math and Mech., 4(2) (2016) 21-28. · Zbl 1370.76177
[18] J.H. He, Homotopy perturbation technique, Comput. Methods Appl. Mech. Engrg. 178 (1999) 257-262. · Zbl 0956.70017
[19] J.H. He, Homotopy perturbation method: a new nonlinear analytical technique, Applied Mathematics and Computation, 135(1) (2003) 73-79. · Zbl 1030.34013
[20] A.H. Nayfeh, Problems in perturbation., Wiley, New York, 1985. · Zbl 0573.34001
[21] S.J. Liao, Boundary element method for general nonlinear differential operators, Engineering Analysis with Boundary Elements, 20(2) (1997) 91-99.
[22] S.J. Liao, An approximate solution technique not depending on small parameters: A special example, International Journal of Non-Linear Mechanics, 30(3) (1995) 371-380. · Zbl 0837.76073
[23] J.H. He, A coupling method of a homotopy technique and a perturbation technique for non-linear problems, International Journal of Non-Linear Mechanics, 35(1) (2000) 37-43. · Zbl 1068.74618
[24] A.M. Wazwaz, Linear and · Zbl 1227.45002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.